# SDR 2001FA0000603

- Difficulty date: November 26, 2001
- Submitted: December 10, 2001
- Operation: General aviation
- Aircraft: N200HM
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680025
- Engine: Lyc IO540*
- System (JASC): 5280 · Landing Gear Doors
- Part: Brace
- Part number: 3807601
- Condition: Broken
- Location: Nlg Door
- Part time: 481 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT NOSE GEAR DOOR BRACE CRACKED AT REAR ATTACH POINT.  THIS IS A COMMON PROBLEM FOUND ON THIS MODEL AIRCRAFT.
